Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The convergence of sequences of rational functions of best approximation. II


Author: J. L. Walsh
Journal: Trans. Amer. Math. Soc. 116 (1965), 227-237
MSC: Primary 41.17
MathSciNet review: 0188684
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. L. Walsh, The convergence of sequences of rational functions of best approximation, Math. Ann. 155 (1964), 252–264. MR 0164185
  • [2] -, Interpolation and approximation, Amer. Math. Soc. Colloq. Publ., Vol. 20 Amer. Math. Soc., Providence, R. I., 1935.
  • [3] -, The analogue for maximally convergent polynomials of Jentzsch's theorem, Duke Math. J. 26 (1959), 605-616.
  • [4] J. L. Walsh, Overconvergence, degree of convergence, and zeros of sequences of analytic functions, Duke Math. J. 13 (1946), 195–234. MR 0017797
  • [5] J. L. Walsh, On the overconvergence of certain sequences of rational functions of best approximation, Acta Math. 57 (1931), no. 1, 411–435. MR 1555339, 10.1007/BF02403051
  • [6] V. Erohin, On the best approximation of analytic functions by rational fractions with free poles, Dokl. Akad. Nauk SSSR 128 (1959), 29–32 (Russian). MR 0108596

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41.17

Retrieve articles in all journals with MSC: 41.17


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0188684-0
Article copyright: © Copyright 1965 American Mathematical Society